# SDR UIEA2018111602629

- Difficulty date: November 16, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 97,706 hours, 20,143 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Mount
- Part number: 20412200412
- Part serial: 2807
- Condition: Failed
- Location: Wx Radar
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR FAIL DURING TAXI OUT. LEFT AND RIGHT SYSTEM ON CAPTAINS AND FO'S ( TRANSFERRED TO MDDR 102931 PER DDG 34-43-01-02 CAT "C"  REPLACED CONTROL PANEL AND ANTENNA MOUNT. OPS CKS GOOD. CLOSED MDDR )
